\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Decomposition of stochastic flows generated by Stratonovich SDEs with jumps

Abstract Related Papers Cited by
  • Consider a manifold $M$ endowed locally with a pair of complementary distributions $\Delta^H \oplus \Delta^V=TM$ and let $\text{Diff}(\Delta^H, M)$ and $\text{Diff}(\Delta^V, M)$ be the corresponding Lie subgroups generated by vector fields in the corresponding distributions. We decompose a stochastic flow with jumps, up to a stopping time, as $\varphi_t = \xi_t \circ \psi_t$, where $\xi_t \in \text{Diff}(\Delta^H, M)$ and $\psi_t \in \text{Diff}(\Delta^V, M)$. Our main result provides Stratonovich stochastic differential equations with jumps for each of these two components in the corresponding infinite dimensional Lie groups. We present an extension of the Itô-Ventzel-Kunita formula for stochastic flows with jumps generated by classical Marcus equation (as in Kurtz, Pardoux and Protter [11]). The results here correspond to an extension of Catuogno, da Silva and Ruffino [4], where this decomposition was studied for the continuous case.
    Mathematics Subject Classification: Primary: 60H10, 58J65; Secondary: 58D05.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    D. Applebaum, Lévy Processes and Stochastic Calculus, Cambridge University Press, 2004.doi: 10.1017/CBO9780511755323.

    [2]

    J. M. Bismut, Mécanique Aléatoire, Lecture Notes in Math., 866. Springer-Verlag, Berlin-New York, 1981.

    [3]

    P. J. Catuogno, F. B. da Silva and P. R. Ruffino, Decomposition of stochastic flows with automorphism of subbundles component, Stochastics and Dynamics, 12 (2012), 1150013, 15 pp.doi: 10.1142/S0219493712003705.

    [4]

    P. J. Catuogno, F. B. da Silva and P. R. Ruffino, Decomposition of stochastic flows in manifolds with complementary distributions, Stochastics and Dynamics, 13 (2013), 1350009, 12 pp.doi: 10.1142/S0219493713500093.

    [5]

    F. Colonius and W. Kliemann, The Dynamics of Control, Systems and Control: Foundations and Applications. Birkhäuser Boston, Inc., Boston, MA, 2000.doi: 10.1007/978-1-4612-1350-5.

    [6]

    F. Colonius and P. R. Ruffino, Nonlinear Iwasawa decomposition of control flows, Discrete Continuous Dyn. Systems, (Serie A) 18 (2007), 339-354.doi: 10.3934/dcds.2007.18.339.

    [7]

    I. G. Gargate and P. R. Ruffino, An averaging principle for diffusions in foliated spaces, The Annals of Probab., 44 (2016), 567-588.doi: 10.1214/14-AOP982.

    [8]

    H. Kunita, Stochastic differential equations and stochastic flows of diffeomorphisms, in: École d'Eté de Probabilités de Saint-Flour XII - 1982, ed. P.L. Hennequin, Lecture Notes on Maths., Springer, 1097 (1984), 143-303.doi: 10.1007/BFb0099433.

    [9]

    H. Kunita, Stochastic Flows and Stochastic Differential Equations, Cambridge University Press, Cambridge, 1997.

    [10]

    X.-M. Li, An averaging principle for a completely integrable stochastic Hamiltonian system, Nonlinearity, 21 (2008), 803-822.doi: 10.1088/0951-7715/21/4/008.

    [11]

    T. Kurtz, E. Pardoux and P. Protter, Stratonovich stochastic differential equations driven by general semimartingales, Annales de l'I.H.P., section B, 31 (1995), 351-377.

    [12]

    M. Liao, Decomposition of stochastic flows and Lyapunov exponents, Probab. Theory Rel. Fields, 117 (2000), 589-607.doi: 10.1007/PL00008736.

    [13]

    J. Milnor, Remarks on infinite dimensional lie groups, In: Relativity, Groups and Topology II, Les Houches Session XL, 1983, North Holland, Amsterdam, 1984, 1007-1057.

    [14]

    K.-H. Neeb, Infinite Dimesional Lie Groups, Monastir Summer Schoool, 2009. Available from hal.archives-ouvertes.fr/docs/00/39/.../CoursKarl-HermannNeeb.pdf.

    [15]

    H. Omori, Infinite Dimensional Lie Groups, Translations of Math Monographs 158, AMS, 1997.

    [16]

    L. Morgado and P. Ruffino, Extension of time for decomposition of stochastic flows in spaces with complementary foliations, Electron. Comm. Probab., 20 (2015), 9pp.doi: 10.1214/ECP.v20-3762.

    [17]

    P. Ruffino, Decomposition of stochastic flow and rotation matrix, Stochastics and Dynamics, 2 (2002), 93-108.doi: 10.1142/S0219493702000327.

    [18]

    M. Patrão and L. A. B. San Martin, Semiflows on topological spaces: Chain transitivity and semigroups, J. Dynam. Differential Equations 19 (2007), 155-180.doi: 10.1007/s10884-006-9032-3.

    [19]

    K. Twardowska, Approximation theorems of Wong-Zakai type for stochastic differential equations in infinite dimensions, Dissertationes Math., (Rozprawy Mat.) 325 (1993), 54 pp.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(164) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return